# SDR 97ZZZX4936

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26LB
- Make and model: Amd FALCON900
- Aircraft serial: 51
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG390E
- Condition: Leaking
- Location: Dc System
- Part time: 675 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY'S SUPPORT SLEEVE ON THE OUTSIDE OF BATTERY SLIDES DOWN IN-FLIGHT OR LANDING ABOUT 2 INCHES.  CONCORDE FAX SAID TO PUSH SLEEVE UP AND PUT TAPE ON BOTTOM OF SLEEVE
